MAUDE Adverse Event Report: MEDTRONIC MEXICO SPRINTER LEGEND RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO SPRINTER LEGEND RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number SPL20015X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use a resolute onyx rx coronary drug eluting stent to treat a lesion in the diagonal branch.It was reported that the device detached, cracked or fractured.No patient injury reported.
 
Additional Manufacturer Narrative
The device was a sprinter legend rx ptca balloon catheter not a resolute onyx.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
It is stated that everything was removed from the patient.The device was removed from the patient completely into the guide and sheath. no additional surgery or intervention was required to remove the device.Another balloon was used to complete the procedure.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis summary: the device returned with a detachment on the hypotube 94.5cm distal to the strain relief.Several kinks were visible on the hypotube.Tactile testing confirmed kinks.The hypotube material was oval and jagged on both sides of the detachment site.There was no detachment of the balloon material.No other damage evident to the remainder of the device.If information is provided in the future, a supplemental report will be issued.

Brand Name
SPRINTER LEGEND RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key8217231
Report Number9612164-2019-00052
Device Sequence Number1656545
Product Code LOX
UDI-Device Identifier00613994902122
UDI-Public00613994902122
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2021
Device Catalogue NumberSPL20015X
Device Lot Number216213897
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Initial Date Received by Manufacturer 12/07/2018
Supplement Date Received by Manufacturer12/07/2018
01/10/2019
02/26/2019
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date01/07/2019
02/04/2019
03/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR